MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTPM-ALANINE AMINOTRANSFERASE; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALTPM-ALANINE AMINOTRANSFERASE; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 05531462190
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results accompanied by data flags for one patient sample tested with the altpm-alanine aminotransferase assay on a cobas 8000 c702 module, serial number (b)(4).The sample initially resulted in a value of 56.6 u/l, accompanied by a data flag.The sample was repeated resulting in a value of 58.1 u/l, accompanied by a data flag.The sample was repeated on a second c702 analyzer, resulting in an unknown value, accompanied by a data flag.The assay was performed on heparinized plasma out of the primary tube.No questionable result was reported outside of the laboratory.An interference is suspected.
 
Additional Manufacturer Narrative
Medwatch fields b6 and b7 have been updated.
 
Additional Manufacturer Narrative
Calibration and quality controls were acceptable.A general reagent issue can be excluded.Gammopathy and drug interferences have been excluded.The sample was not available for further investigation.Based on the available information the most probable root cause is lipemic samples due to the disease status (severe liver damage and other problems).The investigation did not identify a product problem.The issue is consistent with a sample-specific root cause, related to the medical condition of the patient.

Brand Name
ALTPM-ALANINE AMINOTRANSFERASE
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15907053
Report Number1823260-2022-03844
Device Sequence Number5391068
Product Code CKA
UDI-Device Identifier04015630927425
UDI-Public04015630927425
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number05531462190
Device Lot Number65276501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer12/07/2022
07/07/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date12/29/2022
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABASAGLAR - 1X/DAY; AMIODARONE - 1X/DAY; ASPIRIN - 1X/DAY; BISOPROLOL - 2X/DAY; EPLERENONE - 1X/DAY; FLUCONAZOLE - 1X/DAY; FUROSEMIDE - 1X/DAY; INNOHEP - 1 INJECTION/DAY; LANZOPRAZOLE - 1X/DAY; LASIX; MACROGOL - AS NEEDED; NOVORAPID - 3X/DAY; PARACETAMOL - AS NEEDED; RAMIPRIL - 1X/DAY; RISORDAN; SITAGLIPTINE - 1X/DAY
Patient Age61 YR
Patient SexMale